| Model Number |
AKI00133-01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pneumothorax (2012)
| Date of Event |
09/22/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pneumothorax is a known short-term complication when a lung biopsy is performed during a transbronchial lung biopsy or ct guided percutaneous biopsy.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, post operatively, the patient received a right sided pneumothorax.Procedure was performed with no apparent issue.It is unknown what specifically caused the pneumothorax.A chest tube was inserted and the patient was admitted to the hospital for overnight observation.